# SDR SWIA201334903

- Difficulty date: August 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 29,678 hours, 23,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT BL0.0 WL 110 APPROXIMATELY 1.3 INCHES IN LENGTH.  C-CHECK REPAIRED REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT BL0.0 WL 110 APPROXIMATELY 1.3 INCHES IN LENGTH, IAW REO.
